# SDR 2WAA201709260002

- Difficulty date: September 22, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N804WA
- Make and model: Doug MD 83
- Aircraft serial: 49345
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR RED LIGHT ILLUMINATED AFTER TAKEOFF INDICATING GEAR NOT SECURED IN UP POSITION. RETURNED TO DEPARTURE.
